American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22D40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 48 of 48 found      Go to page: 1 2

[31] Daniel Berend. Multi-invariant sets on compact abelian groups . Trans. Amer. Math. Soc. 286 (1984) 505-535. MR 760973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Robert J. Zimmer. Ergodic theory, group representations, and rigidity. Bull. Amer. Math. Soc. 6 (1982) 383-416. MR 648527.
Abstract, references, and article information   
View Article: PDF

[33] Daniele Mundici. Ergodic undefinability in set theory and recursion theory . Proc. Amer. Math. Soc. 82 (1981) 107-111. MR 603611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] S. G. Dani. Dynamics of horospherical flows. Bull. Amer. Math. Soc. 3 (1980) 1037-1039. MR 585185.
Abstract, references, and article information   
View Article: PDF

[35] J. Feldman, D. J. Rudolph and C. C. Moore. Affine extensions of a Bernoulli shift . Trans. Amer. Math. Soc. 257 (1980) 171-191. MR 549160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Robert J. Zimmer. An analogue of the Mostow-Margulis rigidity theorems for ergodic actions of semisimple Lie groups. Bull. Amer. Math. Soc. 2 (1980) 168-170. MR 551755.
Abstract, references, and article information   
View Article: PDF

[37] Robert J. Zimmer. Amenable pairs of groups and ergodic actions and the associated von Neumann algebras . Trans. Amer. Math. Soc. 243 (1978) 271-286. MR 502907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Peter Hahn. Haar measure for measure groupoids . Trans. Amer. Math. Soc. 242 (1978) 1-33. MR 496796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Robert J. Zimmer. Amenable ergodic actions, hyperfinite factors, and Poincaré flows. Bull. Amer. Math. Soc. 83 (1977) 1078-1080. MR 0460598.
Abstract, references, and article information   
View Article: PDF

[40] Jacob Feldman and Calvin C. Moore. Ergodic equivalence relations, cohomology, and von Neumann algebras. II . Trans. Amer. Math. Soc. 234 (1977) 325-359. MR 0578730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Jacob Feldman and Calvin C. Moore. Ergodic equivalence relations, cohomology, and von Neumann algebras. I . Trans. Amer. Math. Soc. 234 (1977) 289-324. MR 0578656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Jacob Feldman and Calvin C. Moore. Ergodic equivalence relations, cohomology, and von Neumann algebras. Bull. Amer. Math. Soc. 81 (1975) 921-924. MR 0425075.
Abstract, references, and article information   
View Article: PDF

[43] Robert J. Zimmer. Extensions of ergodic actions and generalized discrete spectrum. Bull. Amer. Math. Soc. 81 (1975) Part 1:633-636. MR 0372160.
Abstract, references, and article information   
View Article: PDF

[44] J. R. Blum and R. Cogburn. On ergodic sequences of measures . Proc. Amer. Math. Soc. 51 (1975) 359-365. MR 0372529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Julius Blum and Bennett Eisenberg. Generalized summing sequences and the mean ergodic theorem . Proc. Amer. Math. Soc. 42 (1974) 423-429. MR 0330412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] D. A. Lind. Translation invariant sigma algebras on groups . Proc. Amer. Math. Soc. 42 (1974) 218-221. MR 0325924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Barry Simon. A remark on groups with the fixed point property . Proc. Amer. Math. Soc. 32 (1972) 623-624. MR 0301138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] K. Lange, A. Ramsay and Gian-Carlo Rota. Frobenius reciprocity in ergodic theory. Bull. Amer. Math. Soc. 77 (1971) 713-718. MR 0284544.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 48 of 48 found      Go to page: 1 2